# SDR 99UAL900457

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS FLOOR LIGHTING AT ROW 15 THRU 18 INOPERABLE.  REPLACED LIGHTING FEEDER STRIP, OPERATIONAL CHECK GOOD.
